# SDR UIEA2017082401536

- Difficulty date: August 24, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,506 hours, 23,675 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START,  2 ATTEMPTS. APU DOOR STATUS MESSAGE.  RESET DOOR INLET CIRCUIT BREAKER & BITE TESTED THE APU ECU IAW AMM 49-61-05.  OPS CHECKED SATISFACTORY.
